Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 2, Issue 6, December 2013
Generalized Order–k Pell–Padovan–Like Numbers by Matrix Methods
Goksal Bilgici
Pages: 174-178     Published Online: Nov. 30, 2013
DOI: 10.11648/j.pamj.20130206.11
Abstract | Full-Text PDF
View 3654                 Downloads 211
Existence of Positive Solution for Fourth Order Superlinear Singular Semipositone Differential System
Wang Feng, Junmin Zhang
Pages: 179-183     Published Online: Dec. 10, 2013
DOI: 10.11648/j.pamj.20130206.12
Abstract | Full-Text PDF
View 2879                 Downloads 149
A Nonexistence of Solutions to a Supercritical Problem
Kamal Ould Bouh
Pages: 184-190     Published Online: Jan. 10, 2014
DOI: 10.11648/j.pamj.20130206.13
Abstract | Full-Text PDF
View 3086                 Downloads 126
Modular Cone Metric Spaces
Saeedeh Shamsi Gamchi, Asadollah Niknam
Pages: 191-196     Published Online: Jan. 30, 2014
DOI: 10.11648/j.pamj.20130206.14
Abstract | Full-Text PDF
View 3214                 Downloads 199
Derivation of Energy Equation for Turbulent Flow with Two-Point Correlation
Shams Forruque Ahmed
Pages: 197-200     Published Online: Jan. 30, 2014
DOI: 10.11648/j.pamj.20130206.15
Abstract | Full-Text PDF
View 3063                 Downloads 203
Browse journals by subject